# SDR AUS20021285

- Difficulty date: November 1, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE OIL QUANTITY BELOW MINIMUM LEVEL. PERSONNEL/MAINTENANCE ERROR.
